The Ramanujan Journal

, Volume 26, Issue 3, pp 369–374 | Cite as

A new Ramanujan-like series for 1/π2

Article

Abstract

Our main results are a WZ-proof of a new Ramanujan-like series for 1/π2 and a hypergeometric identity involving three series.

Keywords

Hypergeometric series WZ-method Ramanujan-like series for 1/π2 

Mathematics Subject Classification (2000)

33C20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amdeberhan, T., Zeilberger, D.: Hypergeometric series acceleration via the WZ method. Electron. J. Combin. 4 (1997). arXiv:math/9804121
  2. 2.
    Baruah, N.D., Berndt, B.C., Chan, H.H.: Ramanujan’s series for 1/π: a survey. Am. Math. Mon. 116, 567–587 (2009). Also available at the pages http://www.math.ilstu.edu/cve/speakers/Berndt-CVE-Talk.pdf, and http://www.math.uiuc.edu/~berndt/articles/monthly567-587.pdf MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bailey, D.H., Borwein, J.M., Calkin, N.J., Girgensohn, R., Russellluke, D., Moll, V.: Experimental Mathematics in Action. A.K. Peters, Wellesley (2007) MATHGoogle Scholar
  4. 4.
    Chen, Y.-H., Yang, Y., Yui, N.: Monodromy of Picard-Fuchs differential equations for Calabi-Yau threefolds (with an appendix by C. Erdenberger). J. Reine Andew. Math. 616, 167–203 (2008). arxiv:math/0605675 MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Guillera, J.: Some binomial series obtained by the WZ-method. Adv. Appl. Math. 29, 599–603 (2002) MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Guillera, J.: About a new kind of Ramanujan type series. Exp. Math. 12, 507–510 (2003) MathSciNetMATHGoogle Scholar
  7. 7.
    Guillera, J.: Generators of some Ramanujan formulas. Ramanujan J. 11, 41–48 (2006) MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Guillera, J.: Series de Ramanujan: Generalizaciones y conjeturas. Ph.D. Thesis, University of Zaragoza, Spain (2007) Google Scholar
  9. 9.
    Guillera, J.: Hypergeometric identities for 10 extended Ramanujan-type series. Ramanujan J. 15, 219–234 (2008) MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Guillera, J.: A matrix form of Ramanujan-type series for 1/π 2. Contemp. Math. 517, 189–206 (2010). arXiv:0907.1547 MathSciNetGoogle Scholar
  11. 11.
    Petkovs̆ek, M., Wilf, H.S., Zeilberger, D.: A=B. A.K. Peters, Wellesley (1996). Also available at http://www.math.upenn.edu/~wilf/AeqB.html Google Scholar
  12. 12.
    Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis. Cambridge Univ. Press, Cambridge (1927) MATHGoogle Scholar
  13. 13.
    Wilf, H.S., Zeilberger, D.: Rational functions certify combinatorial identities. J. Am. Math. Soc. 3, 147–158 (1990) (Winner of the Steele prize) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Zudilin, W.: Ramanujan-type formulae for 1/π: A second wind? In: Yui, N., Verrill, H., Doran, C.F. (eds.) Modular Forms and String Duality, Banff, 3–8 June 2006. Fields Inst. Commun. Ser., vol. 54, pp. 179–188 (2008). Am. Math. Soc. & Fields Inst. arXiv:0712.1332
  15. 15.
    Yang, Y., Zudilin, W.: On Sp4 modularity of Picard–Fuchs differential equations for Calabi–Yau threefolds (with an appendix by V. Pasol). Contemp. Math. 517, 381–413 (2010). arXiv:0803.3322 MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.ZaragozaSpain

Personalised recommendations